# SDR SWAA062425

- Difficulty date: July 12, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 44,667 hours, 39,176 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ptu
- Part number: 63169
- Part serial: 275170A
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LOST "B" SYSTEM HYDRAULIC FLUID.  REMOVED AND REPLACED NR 2 SPOILER ACTUATOR O-RING AND HYDRAULIC SYSTEM PTU PER MM.
